# SDR SWAA012955

- Difficulty date: October 29, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 25,761 hours, 23,344 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND FWD SERVICE DOOR AFT LOWER FRAME CRACKED.           REPAIRED FRAME PER BAC DRAWING.
